# SDR 99ZZZX2194

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84434
- Make and model: Cessna 172K
- Aircraft serial: 17258469
- Engine: Lyc O320D2G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Condition: Loose
- Location: Carburetor
- Component: Facet, MA45AA
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ACCELERATING PUMP DISCHARGE TUBE CAME OUT AND STRUCK THROTTLE OPEN, STOPPING ENGINE, THEN PART FELL DOWN INTO THE AIRBOX.  (THIS OCCURRED IN-FLIGHT AT EFT).
